# SDR DXTA200501158

- Difficulty date: December 23, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 3,386 hours, 2,073 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR UNLOCK LIGHT REMAINED ON AFTER THE GEAR HANDLE WAS SELECTED UP AFTER TAKEOFF.  JACKED AIRCRAFT CYCLED GEAR 6 TIMES, OPS CHECKED GOOD.  CHECKED RIG AND INSPECTED ALL UPLOCK AND DOWNLOCK SWITCHES.  CHECKED GOOD.  DISCONNECTED ALL UPLOCK AND DOWNLOCK SWITCHES AND CLEANED CONNECTORS.  PERFORMED SEVERAL MORE GEAR SWINGS, CHECKED GOOD.  DOWNJACKED AIRCRAFT.  WORK DONE IAW CHP 32-10-00 OF THE CE750 MM.
